MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-18
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Stenosis (2263); Diaphoresis (2452)
Date of Event 10/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.It should be noted that the reported patient effects of angina, stenosis, and myocardial infarction are listed in the xience alpine, everolimus eluting coronary stent system, instructions for use as known patient effects of coronary stenting procedures.The investigation was unable to determine a conclusive cause for the reported difficulty to deploy (wall apposition); however, the subsequent treatments appear to be related to the circumstances of the procedure.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2018, a 3.5x18m xience alpine stent was successfully implanted in the mid right coronary artery lesion (rca).On (b)(6) 2018, the patient was hospitalized with chest pain and diaphoresis.Elevated troponin was noted and a non-st elevated myocardial infarction was diagnosed.Per imaging, stent restenosis with recoil were observed.As treatment, angioplasty was performed.The event resolved without sequela.No additional information was provided regarding this issue.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8345360
Report Number2024168-2019-01160
Device Sequence Number2307117
Product Code NIQ
UDI-Device Identifier08717648199530
UDI-Public08717648199530
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2020
Device Catalogue Number1125350-18
Device Lot Number7091241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN, CLOPIDOGREL
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age59 YR
Patient Weight127